Hi all, i’m a 48 year old male who has been lifting for a little over 30 years. I am am on week 7 of an anavar and test cyp cycle. 1000mg of cyp a week and 80 my oc anacar daily. For the last two weeks have had no energy. My nutrition, training and sleep haven’t changed. Anybody got any ideas why my energy took a nose dive? -JB
What’s your AI dosage like on that much test?
I blast and cruise, so i don’t use an aromatase inhibitor.
Isn’t your e2 absolutely through the roof on 1g of test?
Not sure. Haven’t had blood test yet.
Are there any symptoms for high e2?
You are pumping 1g a week and didnt bother to know the side effects or E2 symptoms beforehand? Good lord.
Water retention? Puffy nipples, lumps, lactating? Moody, shitty erections? Crying like a woman over spilled milk?
Just because you blast and cruise doesn’t mean you don’t need an AI, you are thinking of PCT. I would guess sky high estrogen which could be confirmed by a blood test, which would be a good idea mid cycle anyway. LMK the results when they come in. Get an AI ASAP would be my reccomendation.
That’s one of them.
Might be a good time to throw out the possibility that, in addition to sky high e2 from a gram of test, your anavar is potentially a mix of winstrol and dbol, which would make the lethargy and e2 issues even worse. Or it’s actually just pure winstrol, in which case you’re frying your liver by taking such a huge dose.
That means at week 5 shit went down hill. Right around the time peak blood levels would be reached with cyp and E would be high as hell. Besides fatigue are you getting headaches or night sweats? Have you bothered to check your blood pressure? It’s really concerning to me that you decided to blast a gram a week and think you didn’t need an AI. I’m not so sure your ready to be messing with doses like this after reading your post
At a 1000 mg/ week, you should be taking about 40 mg of nolvadex. I’d be surprised if you don’t have (or get) lumps under your nipples.
I don’t have any of the symptoms any of you have mentioned except for the lethargy, which stopped yesterday. Two days ago I stopped taking the anavar. If I want to threaten down to 500mg a week from 1000mg with the cup, should I go down to something like 750mg first?
There’s mixed opinions on tapering test. Some guys say you should, others not. Personally, I’d probably taper just so I didnt feel any kind of crash.
If you havent read this thread, then check it out for good info on Nolva and AIs from our resident endo/trt doc.